# SDR TRBA2007099

- Difficulty date: November 12, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 24,353 hours, 26,907 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127TM
- Part serial: 127056
- Condition: Making Metal
- Location: Left
- Part time: 1,936 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESURRE DROP WITH ASSOCIATED WARNINGS.  REMOVED AND REPLACED LT ENGINE S/N 127056 AS PER WORK CARD 055006-CS-20000-001.
